A Modigliani-Miller Theorem for Open-Market Operations
Neil Wallace ()
American Economic Review, 1981, vol. 71, issue 3, 267-74
References: Add references at CitEc
Citations: View citations in EconPapers (192) Track citations by RSS feed
Downloads: (external link)
http://links.jstor.org/sici?sici=0002-8282%2819810 ... O%3B2-N&origin=repec full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:aea:aecrev:v:71:y:1981:i:3:p:267-74
Ordering information: This journal article can be ordered from
Access Statistics for this article
American Economic Review is currently edited by Esther Duflo
More articles in American Economic Review from American Economic Association Contact information at EDIRC.
Bibliographic data for series maintained by Michael P. Albert ().